RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 2, Pages 389–398 (Mi msb5356)  

On summability of Jacobians

L. D. Kudryavtsev


Full text: PDF file (862 kB)

Bibliographic databases:

Document Type: Article
Received: 18.07.1952

Citation: L. D. Kudryavtsev, “On summability of Jacobians”, Mat. Sb. (N.S.), 33(75):2 (1953), 389–398

Citation in format AMSBIB
\Bibitem{Kud53}
\by L.~D.~Kudryavtsev
\paper On summability of Jacobians
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 2
\pages 389--398
\mathnet{http://mi.mathnet.ru/msb5356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=57965}
\zmath{https://zbmath.org/?q=an:0053.03304}


Linking options:
  • http://mi.mathnet.ru/eng/msb5356
  • http://mi.mathnet.ru/eng/msb/v75/i2/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:123
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019